<  Back to the Polytechnique Montréal portal

Items where Author is "Amaioua, Nadir"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: A
Number of items: 3.

A

Amaioua, N. (2018). Modèles quadratiques et décomposition parallèle pour l'optimisation sans dérivées [Ph.D. thesis, École Polytechnique de Montréal]. Available

Amaioua, N., Audet, C., Conn, A. R., & Le Digabel, S. (2018). Efficient solution of quadratically constrained quadratic subproblems within the mesh adaptive direct search algorithm. European Journal of Operational Research, 268(1), 13-24. External link

Amaioua, N., Le Digabel, S., Audet, C., & Conn, A. R. (2016, June). Efficient solution of quadratically constrained quadratic subproblems within a direct-search algorithm [Poster]. Workshop on Nonlinear Optimization Algorithms and Industrial Applications, Toronto, Ontario. Unavailable

List generated on: Tue Feb 27 08:39:56 2024 EST